# SDR JJBA20220131031

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 45,880 hours, 27,615 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY MAIN DOOR LIGHT INOPERATIVE. REMOVED AND REPLACED EXTERNAL EMERGENCY MAIN DOOR LIGHT. OPS CHECK SAT
